# SDR SWAA041986

- Difficulty date: July 13, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- Aircraft time: 68,655 hours, 75,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FUSELAGE SKIN AT BS 867, STRINGER 23L, BS 727B + 10, STRINGER 23L, BS 777, STRINGER 23L, CRACKED.  REPAIRED SKIN SECTIONS PER EA.
